MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Model Number A303314A
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 14f foley kit was opened up and the saline 10 ml syringe only had 2 ml in it.Per additional information received on 04oct2019, the syringe had a cap in place and there was no indication of liquid in the tray or on any other tray components.The tray was not used.A second new tray was obtained and used for the patient with no issues.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual evaluation of the returned sample noted one opened (without original packaging), water-filled 10cc syringe.Visual inspection of the sample noted the cap was missing from the sample and there was only trace liquid remaining in the syringe.This is out of specification per inspection procedure, which states, "water fill volume: 9.6 + 0.4/-0.6cc" and "syringe tip must have a cap attached." although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be, ¿tip cover came off during shipping or in processing.¿ the lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.".

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9194258
Report Number1018233-2019-06513
Device Sequence Number2159342
Product Code MJC
UDI-Device Identifier00801741073786
UDI-Public(01)00801741073786
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA303314A
Device Catalogue NumberA303314A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1